100mg Levo Muscle Spam And Bruising

4 Replies Updated



Conversation Starter

gemma Says:


i had a total thyroidectomy about 8 weeks ago after yrs of being hyperthyriod and developing graves diesese. although i have recovered great from the op itself i am now taking 100mg of levo and now get muscle spasms in my legs, shoulders, arms and bruise really bad up my shins....i am just wondering if these are typical syptoms or could something else?



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
sharon Says:

hi had thryoid removed 3 months ago also have graves diease awaiting op suffer from panic attacks cramps tingly sensations in arm,s and legs was on 125 then 100 now trying 75 am hoping lower dose will stop affects but feel cold and slow let us know how you get on did u have op for graves diease sharon

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Gina palermo Says:

Last year got my cancer thyroid remove.after for a month radioactive..aug and sept I start taking a levothyroxin 100 mg. since I take that med.I still tired really fast,upset really fast.this is not my personality,I'm a happy person..this is the side effect of the med..thx

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Verwon Says:

Have any of you consulted our respective doctors?

There is a chance that the symptoms have been caused by the medication, but there is also a possibility that they are occurring due to some other health issue and only your doctor can help you determine that for sure.

https:/­/­www.medschat.com/­wiki/­Levothyroxine/­



REPLYSHAREREPORT
Was this helpful?     0     0  
4
Natasha Says:

Hi. I had a TT 11 years ago and have had severe leg pain ever since and also bruising up the shins. I've been tested for all sorts of things (even Lupus) and to date no one has come up with a diagnosis. Do you still get the bruising? Have you had that problem sorted yet?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

blood clot levothyroxin and bruising
I believe generic thyroid hormone causes more.than swelling of legs and feet as I also believe it causes bruising and po... 1 reply
Interactions with levothyroxine and doxycycl hyc 100mg tab
what are the interactions of the drugs levothyroxine and doxycycl hyc 100mg mutual tab ## Hi, Cranky! How are you? I did... 1 reply
carbidopa 25/levadopa 100 mg tab and carbidopa 25/ levodopa 100mg sa tab
what is the difference? between carbidopa 25/levodopa 100mg tab and carbidopa 25/levodopa 100mg sa tab ## Hello, Dave! H... 1 reply
Variable Bruising and Bleeding on Xarelto
Hi, I'm a 25 year old female and I've been on Xarelto for 3 months now for a DVT and PE, and I'm noticing th... 5 replies
Abdominal pain and bruising from coughing from cold
I have been on Eliquis for DVT for 6 mo and still need to be on it. Recently I have had a cold and coughed so hard it hu... 1 reply
Chlorthalidone 25mg and bruising
I have been taking Chlorthalidone 25mg since June 2012. Prior to starting this medicine I noticed that I bruise very eas... 2 replies
terrible easy bruising after harvoni and heart problems
I had a 12 week course of Harvoni for Hep C (following a car accident in 1996)...my Hep C was found then (jaundice and t... 1 reply
burning and pain in upper back and chest and bruising
my son has been on xarelto since nov 2014 for dv in his right arm. anyone else have this problem? ## Hello, Vonnie! How ... 1 reply
muscle spam
I on Soma Muscle spam pills and still get muscle spams pretty regularly! This suppose to happen or I thought I not get t... 2 replies
gg 172 muscle spams
How do I make these muscle spams go away? ## Hello, Meela! How are you? Are you making sure to take in enough fluid whil... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 31 January 2014.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA